Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Are headache and flu signs of HIV ?

I had protected sex some 5 months back i had tridot test after 40 days which was negative.but now i got headache and flue im and not able to breath when iam liying down which is making woried and not able to consentrate on my works kinldy advice is this symtoms of HIV
Asked On : Sun, 3 Jul 2011
Answers:  2 Views:  482
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to HCM
read your prob, do not worry these are not symptoms of HIV. this is only common cold n seasonal illness, so consult with your doc n start proper treatment , you feel better after 48 hrs.
Dr aseem 9982583020
Answered: Sun, 3 Jul 2011
I find this answer helpful
  User's Response
Welcome to HealthcareMagic.
These symptoms can be of HIV illness.But it is unlikely in your case.I advise you to visit your Physician and get evaluated for these symptoms.You probably have a respiratory infection.This needs antibiotics course.
You can repeat the HIV test also .
Take care
Answered: Sun, 3 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor